# SDR AALA20131115013

- Difficulty date: November 11, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 43,564 hours, 20,786 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB FLOOR G-1 GALLEY DRAIN PAN AT STATION 160 CORRODED.  INSTALLED DOUBLER REPAIR IAW AARD 53-20-00-16.
